Alert archive / Arkansas / River Flood Warnings in 2010

River Flood Warning 21, NWS Little Rock, AR

May 1, 2010Arkansas County, Monroe County, Arkansas

NWS Little Rock, AR issued this river flood warning at May 1, 2010, 9:57 AM CDT for Arkansas County, Monroe County, Arkansas. It took effect at May 4, 2010, 7:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 1, 2010, 9:57 AM CDT (14:57 UTC)
In effect from
May 4, 2010, 7:00 PM CDT
Expired
May 3, 2010, 10:26 AM CDT
In force
Issued by
NWS Little Rock, AR
Flood severity
Minor

Counties Arkansas County, AR, Monroe County, AR

The radar

The Little Rock radar (KLZK), 97 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River at Clarendon (CLDA4).

Action stage
25 ft
Minor stage
26 ft
Moderate stage
30 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

238 
WGUS44 KLZK 011457
FLWLZK


FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
957 AM CDT SAT MAY 1 2010

...THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS... 

  WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC001-095-020557-
/O.NEW.KLZK.FL.W.0021.100502T1200Z-000000T0000Z/
/CLDA4.1.ER.100502T1200Z.100503T1800Z.000000T0000Z.NO/
957 AM CDT SAT MAY 1 2010

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT CLARENDON.
* FROM SUNDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9:00 AM SATURDAY THE STAGE WAS 24.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...ADDITIONAL RAINFALL IS EXPECTED TODAY AND SUNDAY WITH TWO 
  TO FOUR INCHES POSSIBLE. THE RIVER WILL RISE ABOVE FLOOD STAGE BY 
  SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 27.5 FEET BY MONDAY EVENING.
* IMPACT AT 26.0 FEET...RIVER FLOWS IN MANY SIDE CHANNELS AND CREATES 
  ISLANDS BETWEEN THE RIVER AND SLOUGHS AND CREEKS. FLOODING OF 
  CROPLAND AND TIMBER IS OCCURRING. PORTIONS OF THE NATIONAL WILDLIFE
  REFUGE DOWNSTREAM OF CLARENDON FLOODING.



&&


             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

LOWER WHITE RIVER
  CLARENDON   26  24.7 SAT 09 AM   26.0   27.3   27.4   26.8   26.5

$$
4 follow-up statements
136 
WGUS84 KLZK 020255
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
955 PM CDT SAT MAY 1 2010

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES

  WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES

  CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.

&&

ARC145-147-021755-
/O.CON.KLZK.FL.W.0012.000000T0000Z-000000T0000Z/
/AUGA4.1.ER.100324T2045Z.100503T1200Z.000000T0000Z.NO/
955 PM CDT SAT MAY 1 2010

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT AUGUSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM SATURDAY THE STAGE WAS 28.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.0 FEET BY 
  MONDAY MORNING.

&&

             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

LOWER WHITE RIVER
  AUGUSTA     26  28.5 SAT 09 PM   29.0   31.0   30.9   30.6   30.4

$$

ARC001-095-021754-
/O.EXT.KLZK.FL.W.0021.100502T2100Z-000000T0000Z/
/CLDA4.1.ER.100502T2100Z.100504T0000Z.000000T0000Z.NO/
955 PM CDT SAT MAY 1 2010

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT CLARENDON.
* FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  9:00 PM SATURDAY THE STAGE WAS 24.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 27.5 FEET BY MONDAY EVENING.

&&

             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

LOWER WHITE RIVER
  CLARENDON   26  24.8 SAT 09 PM   25.1   27.2   27.4   27.0   26.5

$$

ARC067-147-021754-
/O.CON.KLZK.FL.W.0019.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.100428T1437Z.100503T1800Z.000000T0000Z.NO/
955 PM CDT SAT MAY 1 2010

THE FLOOD WARNING CONTINUES FOR
  THE CACHE RIVER NEAR PATTERSON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM SATURDAY THE STAGE WAS 10.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.9 FEET BY 
  MONDAY EVENING.

&&


             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

CACHE RIVER
  PATTERSON    8  10.5 SAT 09 PM   10.7   10.8   10.9   10.8   10.8

$$
110
807 
WGUS84 KLZK 021511
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1011 AM CDT SUN MAY 2 2010

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS... 

  WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES

  WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES

  CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC145-147-030611-
/O.CON.KLZK.FL.W.0012.000000T0000Z-000000T0000Z/
/AUGA4.1.ER.100324T2045Z.100503T0600Z.000000T0000Z.NO/
1011 AM CDT SUN MAY 2 2010

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT AUGUSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM SUNDAY THE STAGE WAS 28.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.5 FEET BY 
  LATE MONDAY EVENING.



&&


             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

LOWER WHITE RIVER
  AUGUSTA     26  28.7 SUN 09 AM   29.3   28.6   28.3   27.8   27.0

$$

ARC001-095-030610-
/O.EXT.KLZK.FL.W.0021.100503T1800Z-100506T0000Z/
/CLDA4.1.ER.100503T1800Z.100504T0000Z.100504T1800Z.NO/
1011 AM CDT SUN MAY 2 2010

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
  THE WHITE RIVER AT CLARENDON.
* FROM MONDAY AFTERNOON TO WEDNESDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  9:00 AM SUNDAY THE STAGE WAS 25.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 26.1 FEET BY EARLY TUESDAY MORNING. 


&&


             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

LOWER WHITE RIVER
  CLARENDON   26  25.0 SUN 09 AM   25.8   26.0   25.8   25.6   25.4

$$

ARC067-147-030610-
/O.CON.KLZK.FL.W.0019.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.100428T1437Z.100504T0600Z.000000T0000Z.NO/
1011 AM CDT SUN MAY 2 2010

THE FLOOD WARNING CONTINUES FOR
  THE CACHE RIVER NEAR PATTERSON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM SUNDAY THE STAGE WAS 10.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.9 FEET BY 
  EARLY TUESDAY MORNING.



&&


             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

CACHE RIVER
  PATTERSON    8  10.7 SUN 09 AM   10.8   10.9   10.9   10.9   10.9

$$
770 
WGUS84 KLZK 030037
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
737 PM CDT SUN MAY 2 2010

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES

  WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES

  CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.

&&

ARC145-147-031537-
/O.CON.KLZK.FL.W.0012.000000T0000Z-000000T0000Z/
/AUGA4.1.ER.100324T2045Z.100505T0000Z.000000T0000Z.NO/
737 PM CDT SUN MAY 2 2010

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT AUGUSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM SUNDAY THE STAGE WAS 28.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.2 FEET BY 
  TUESDAY EVENING.

&&

             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

LOWER WHITE RIVER
  AUGUSTA     26  28.8 SUN 07 PM   29.0   29.1   29.2   29.1   28.7

$$

ARC001-095-031536-
/O.EXT.KLZK.FL.W.0021.100505T0000Z-100508T0600Z/
/CLDA4.1.ER.100505T0000Z.100505T1200Z.100507T0000Z.NO/
737 PM CDT SUN MAY 2 2010

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE WHITE RIVER AT CLARENDON.
* FROM TUESDAY EVENING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  7:00 PM SUNDAY THE STAGE WAS 25.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 26.1 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY THURSDAY EVENING.

&&

             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

LOWER WHITE RIVER
  CLARENDON   26  25.2 SUN 07 PM   25.4   25.8   26.1   26.1   25.9

$$

ARC067-147-031536-
/O.CON.KLZK.FL.W.0019.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.100428T1437Z.100502T1700Z.000000T0000Z.NO/
737 PM CDT SUN MAY 2 2010

THE FLOOD WARNING CONTINUES FOR
  THE CACHE RIVER NEAR PATTERSON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM SUNDAY THE STAGE WAS 10.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL REMAIN NEAR 10.6 FEET.

&&


             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

CACHE RIVER
  PATTERSON    8  10.6 SUN 07 PM   10.6   10.6   10.5   10.5   10.6

$$
777 
WGUS84 KLZK 031526
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1026 AM CDT MON MAY 3 2010

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ARKANSAS...
 
  WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC001-095-031556-
/O.CAN.KLZK.FL.W.0021.000000T0000Z-100508T0600Z/
/CLDA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1026 AM CDT MON MAY 3 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT CLARENDON.
* AT 10:00 AM MONDAY THE STAGE WAS 25.4 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CREST BELOW FLOOD STAGE 
  AT 25.7 FEET EARLY THURSDAY MORNING.
* A FLOOD ADVISORY WILL BE NECESSARY AS THE RIVER WILL 
  REMAIN NEAR 25.7 FEET FOR SEVERAL DAYS.




&&


             FLD  OBSERVED                  FORECAST 7AM
LOCATION     STG  STG  DAY TIME    TUE    WED    THU    FRI    SAT

LOWER WHITE RIVER
  CLARENDON   26  25.4 MON 10 AM   25.5   25.6   25.7   25.7   25.7

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at May 1, 6:22 AM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, May 1, 6:22 AM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
622 AM CDT SAT MAY 1 2010

.AVIATION...

AFTER HEAVY RAINFALL FROM THUNDERSTORMS FRIDAY AFTERNOON THROUGH
THIS MORNING...PATCHY DENSE FOG HAS DEVELOPED ACROSS PORTIONS OF
AR AS WINDS BECAME LIGHT THIS MORNING. MENTION THE POTENTIAL FOR
REDUCED VIS IN SOME SITES...WITH HOT ALREADY SEEING THOSE IMPACTS.
MVFR CIGS WILL OCCUR OFF AN ON THROUGHOUT THE DAY AT MOST SITES.
THE MAIN STORY LATER THIS MORNING AND MUCH OF THIS AFTERNOON WILL
BE WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS AR...WITH THE
POTENTIAL FOR SOME TO BECOME SEVERE. WITHIN THE THUNDERSTORMS
EXPECT VIS/CIGS TO DROP TO IFR LEVELS. THE FRONTAL BOUNDARY
RESPONSIBLE FRO THE THUNDERSTORM ACTIVITY WILL GRADUALLY PUSH EAST
LATE TONIGHT THROUGH SUNRISE SUN MORNING...WITH WINDS SWITCHING TO
THE NW BEHIND THE FRONT. RIGHT NOW....LOOKS LIKE ONLY HRO WILL
EXPERIENCE THE FRONTAL PASSAGE BY THE END OF THIS TAF PACKAGE.

&&

.PREV DISCUSSION... /ISSUED 343 AM CDT SAT MAY 1 2010/

SHORT TERM...TODAY THROUGH TUESDAY NIGHT

SLOW-MOVING FRONTAL BOUNDARY WILL MOVE ACROSS ARKANSAS DURING THE
NEXT DAY AND A HALF. MORE IMPULSES WILL MOVE THROUGH IN UPPER
FLOW...AND INTERACT WITH MOISTURE...INSTABILITY AND WARM
TEMPERATURES TO CONTINUE SHOWERS AND THUNDERSTORMS THROUGH LATE
SUNDAY.

AGAIN...STORMS WILL FORM AND MOVE OVER THE SAME AREAS. RAINFALL OF
ONE TO THREE INCHES WAS NOTED IN PARTS OF THE AREA ON FRIDAY...AND
ADDITIONAL HEAVY RAINFALL EXPECTED WILL ALLOW THE FLASH FLOOD
THREAT TO CONTINUE.

AND AGAIN...SHEAR...INSTABILITY AND DAYTIME HEATING WILL ALLOW FOR
SOME STRONG TO SEVERE THUNDERSTORMS TODAY AND TONIGHT...WITH LARGE HAIL...
DAMAGING WIND GUSTS...AND TORNADOES A POSSIBILITY.

RAIN CHANCES WILL TAPER OFF LATE SUNDAY...AS RIDGING OVER THE
SOUTHEAST CONUS DAMPENS OUT AND ALLOWS THE FRONT TO GAIN MOMENTUM
AND MOVE EAST OF THE AREA.

BY EARLY NEXT WEEK...MODELS SHOW AN UPPER SYSTEM COMING OUT OF THE
ROCKIES AND MOVING ACROSS ARKANSAS. HOWEVER...APPEARS THAT LITTLE
MOISTURE WILL BE AVAILABLE TO WORK WITH...SO PRECIP IS NOT
EXPECTED.

LONG TERM...WEDNESDAY THROUGH FRIDAY

ZONAL FLOW WILL BE OVER THE REGION FOR THE BEGINNING OF THE
EXTENDED...WITH ABOVE NORMAL TEMPERATURES. A COLD FRONT WILL MOVE
THROUGH THE STATE FRIDAY...AND HAVE INCLUDED A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS...AND TEMPERATURES COOLING BACK TO NEAR
NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     76  58  72  51 /  90  90  40  20
CAMDEN AR         81  62  79  51 /  70  70  40  20
HARRISON AR       74  50  70  49 /  80  80  20  20
HOT SPRINGS AR    81  56  75  52 /  70  70  30  20
LITTLE ROCK   AR  83  61  74  53 /  80  80  40  20
MONTICELLO AR     84  65  73  52 /  80  90  50  20
MOUNT IDA AR      78  54  73  48 /  70  70  30  20
MOUNTAIN HOME AR  74  54  72  49 /  80  90  20  20
NEWPORT AR        77  62  73  51 /  90  90  40  20
PINE BLUFF AR     83  64  72  53 /  80  80  50  20
RUSSELLVILLE AR   79  56  73  49 /  70  70  30  20
SEARCY AR         77  61  73  50 /  90  90  40  20
STUTTGART AR      82  64  72  54 /  90  90  50  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ARKANSAS-BAXTER-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-
JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PERRY-PIKE-
PRAIRIE-PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF.

&&

AVIATION...62
Hazardous weather outlook, May 1, 5:00 AM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SAT MAY 1 2010

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT SAT MAY 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE POTENTIAL FOR WIDESPREAD SEVERE WEATHER WILL CONTINUE FOR MUCH
OF SATURDAY AS SURFACE LOW PRESSURE MOVES NORTHEAST ACROSS ARKANSAS.
A NEARLY STATIONARY FRONTAL BOUNDARY JUST WEST AND NORTHWEST OF
ARKANSAS WILL GRADUALLY MOVE EAST INTO THE NORTHWESTERN PORTIONS OF
THE STATE THIS AFTERNOON. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP ALONG AND AHEAD OF THESE FEATURES THROUGHOUT MUCH OF
TODAY...LASTING THROUGH LATE TONIGHT.

THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE AS LARGE
AMOUNTS OF INSTABILITY AND STRONG LOW LEVEL WIND SHEAR WILL EXIST.
LARGE HAIL...HIGH WINDS...AND TORNADOES WILL ALL BE THREATS THIS
AFTERNOON. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS THE
SOUTHEAST HALF OF THE STATE...OR MAINLY EAST OF A LINE FROM
NEWPORT...TO CONWAY...TO ARKADELPHIA.

AREA RESIDENTS ARE URGED TO REFER TO THE LATEST FORECASTS THIS
MORNING AND AFTERNOON FOR UPDATES REGARDING THIS DEVELOPING SEVERE
WEATHER SITUATION AS THE LATEST DATA IS ANALYZED.

FLASH FLOODING WILL ALSO CONTINUE TO BE A THREAT THREAT AS SHOWERS
AND THUNDERSTORMS MOVE OVER THE SAME AREAS THAT HAVE ALREADY
RECEIVED HEAVY RAINFALL. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS
EXPECTED ACROSS MUCH OF ARKNASAS THROUGH SUNDAY NIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE POTENTIAL FOR SEVERE WEATHER WILL ALSO PERSIST INTO SUNDAY AS
THE FRONT SLOWLY PROGRESSES EAST ACROSS THE STATE. THE BEST
POTENTIAL FOR SEVERE WEATHER SUNDAY WILL BE ACROSS THE SOUTHEASTERN
THIRD OF ARKANSAS...OR ROUGHLY EAST OF A LINE FROM HERMITAGE TO
BRINKLEY.

THE FLASH FLOODING POTENTIAL WILL PERSIST THROUGH SUNDAY NIGHT AS
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FORM ALONG AND
AHEAD OF THIS SLOW MOVING FRONT. THE BEST POTENTIAL FOR HEAVY RAIN
SUNDAY WILL EXIST OVER THE EASTERN THIRD OF ARKANSAS. LOCALIZED
RIVER FLOODING WILL ALSO BECOME A CONCERN IN THE FOLLOWING DAYS AS A
RESULT OF THE HEAVY RAINFALL EXPECTED.

PRECIPITATION CHANCES WILL GRADUALLY DECREASE FROM NORTHWEST TO
SOUTHEAST LATE SUNDAY NIGHT INTO MONDAY AS THE FRONT PUSHES EAST OF
ARKANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH SUNDAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:00 PM CDTTornado WarningLZKMontgomery, Polk, Scott30 min
Apr 30, 7:03 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Yell42 min
Apr 30, 7:08 PM CDTTornado WarningLZKConway, Pope, Van Buren, Yell52 min
Apr 30, 7:40 PM CDTTornado WarningLZKStone, Van Buren65 min
Apr 30, 7:41 PM CDTTornado WarningLZKGrant, Pulaski, Saline49 min
Apr 30, 7:42 PM CDTTornado WarningLZKStone, Van Buren63 min
Apr 30, 7:47 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline, Scott, Yell43 min
Apr 30, 7:49 PM CDTTornado WarningLZKConway, Van Buren41 min
Apr 30, 7:51 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Yell39 min
Apr 30, 8:01 PM CDTTornado WarningLZKGarland, Montgomery, Perry, Saline, Yell44 min
Apr 30, 8:23 PM CDTTornado WarningLZKLonoke, Pulaski, Saline37 min
Apr 30, 8:24 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Logan, Montgomery, Perry, Pope and 2 more51 min
Apr 30, 8:27 PM CDTTornado WarningLZKFulton, Izard, Sharp, Stone21 min
Apr 30, 8:33 PM CDTTornado WarningLZKCleburne, Stone, Van Buren42 min
Apr 30, 8:37 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Van Buren23 min
Apr 30, 8:40 PM CDTTornado WarningLZKConway, Garland, Perry, Pope, Saline, Yell35 min
Apr 30, 8:44 PM CDTTornado WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk31 min
Apr 30, 8:46 PM CDTTornado WarningLZKClark, Dallas, Grant, Hot Spring, Jefferson44 min
Apr 30, 8:57 PM CDTTornado WarningLZKLonoke, Prairie, Pulaski, White48 min
Apr 30, 9:10 PM CDTTornado WarningLZKConway, Faulkner, Perry, Pope, Saline, Yell22 min
Apr 30, 9:14 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren46 min
Apr 30, 9:14 PM CDTTornado WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk31 min
Apr 30, 9:18 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Sharp, Stone57 min
Apr 30, 9:23 PM CDTTornado WarningLZKDallas, Grant, Hot Spring, Saline37 min
Apr 30, 9:30 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski45 min
Apr 30, 9:37 PM CDTTornado WarningLZKClark, Dallas, Ouachita38 min
Apr 30, 9:41 PM CDTTornado WarningLZKClark, Dallas, Grant, Hot Spring49 min
Apr 30, 9:43 PM CDTTornado WarningLZKGarland, Hot Spring, Montgomery, Perry, Pike, Saline and 1 more32 min
Apr 30, 9:45 PM CDTFlash Flood WarningLZKCleburne, Independence, Izard, Sharp, Stone, Van Buren and 1 more3 hr
Apr 30, 9:46 PM CDTTornado WarningLZKIndependence, Jackson, White, Woodruff44 min
Apr 30, 9:51 PM CDTFlash Flood WarningLZKFaulkner, Lonoke, Prairie, Pulaski, Saline, White3 hr
Apr 30, 9:55 PM CDTTornado WarningLZKGrant, Pulaski, Saline50 min
Apr 30, 10:12 PM CDTTornado WarningLZKClark, Cleveland, Dallas, Grant, Hot Spring, Ouachita48 min
Apr 30, 10:12 PM CDTTornado WarningLZKConway, Garland, Montgomery, Perry, Pulaski, Saline and 1 more18 min
Apr 30, 10:25 PM CDTFlash Flood WarningLZKIndependence, Jackson, Prairie, White, Woodruff3 hr
Apr 30, 10:27 PM CDTTornado WarningLZKIndependence, Jackson, White, Woodruff48 min
Apr 30, 10:27 PM CDTTornado WarningLZKDallas, Grant, Hot Spring, Jefferson, Pulaski, Saline48 min
Apr 30, 10:55 PM CDTTornado WarningLZKCleveland, Dallas, Grant, Jefferson50 min
Apr 30, 11:01 PM CDTFlash Flood WarningLZKClark, Dallas, Grant, Hot Spring2 hr
Apr 30, 11:28 PM CDTTornado WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline32 min
Apr 30, 11:38 PM CDTSevere Thunderstorm WarningLZKJackson, Prairie, White, Woodruff37 min
Apr 30, 11:46 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring, Ouachita, Saline44 min
Apr 30, 11:56 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline34 min
May 1, 12:09 AM CDTSevere Thunderstorm WarningLZKJackson, Lonoke, Monroe, Prairie, White, Woodruff36 min
May 1, 12:23 AM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Lonoke, Pulaski, White25 min
May 1, 12:43 AM CDTFlash Flood WarningLZKLonoke, Pulaski, Saline3 hr
May 1, 1:02 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring, Saline43 min
May 1, 1:25 AM CDTFlash Flood WarningLZKCleburne, Independence, Jackson, Lonoke, Monroe, Prairie and 3 more3 hr
May 1, 1:38 AM CDTFlash Flood WarningLZKClark, Dallas, Grant, Hot Spring3 hr
May 1, 1:51 AM CDTTornado WarningLZKArkansas, Lonoke, Monroe, Prairie24 min
May 1, 2:09 AM CDTTornado WarningLZKMonroe, Prairie, Woodruff30 min
May 1, 3:50 AM CDTAreal Flood WarningLZKGrant, Jefferson, Lonoke, Prairie, Pulaski, Saline4 hr
May 1, 4:21 AM CDTFlash Flood WarningLZKArkansas, Monroe, Prairie, Woodruff3 hr
May 1, 4:23 AM CDTAreal Flood WarningLZKJackson, Lonoke, Monroe, Prairie, White, Woodruff4 hr
May 1, 4:27 AM CDTAreal Flood WarningLZKClark, Dallas, Grant, Hot Spring, Jefferson, Ouachita and 1 more4 hr
May 1, 10:02 AM CDTRiver Flood WarningLZKIndependence, Jackson, Lawrence4 days
May 1, 11:27 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha48 min
May 1, 12:52 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff38 min
May 1, 1:21 PM CDTSevere Thunderstorm WarningLZKJackson, Woodruff39 min
May 1, 5:50 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Perry, Saline40 min
May 1, 6:19 PM CDTTornado WarningLZKClark, Dallas, Ouachita41 min
May 1, 6:22 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski, Saline38 min
May 1, 6:28 PM CDTTornado WarningLZKBradley, Calhoun, Cleveland, Drew47 min
May 1, 6:29 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Pulaski, Saline46 min
May 1, 6:36 PM CDTTornado WarningLZKMontgomery, Pike, Polk24 min
May 1, 6:37 PM CDTTornado WarningLZKGarland, Perry, Pulaski, Saline38 min
May 1, 6:42 PM CDTTornado WarningLZKCleveland, Dallas, Grant, Jefferson48 min
May 1, 6:44 PM CDTTornado WarningLZKFaulkner, Pulaski46 min

Nearby

River Flood Warnings in Arkansas, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.